MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER
Model Number PROCEDURE KIT
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The disposable set involved in the incident was not available for investigation.A review of photographs provided verifies the reported crack in the tubing, however without investigating the set it is difficult to determine the root cause of the crack.The library/retain sample for this lot number was visually inspected and no defects were observed.The manufacturing batch records for this lot were also reviewed and no related anomalies were identified.All disposable sets are 100% leak tested and 100% visually inspected prior to release from belmont medical technologies.A review of past complaints indicates that there have been no other complaints related to this lot number.It was reported that the disposable set was replaced and the procedure was completed without issue; there was no injury to the patient.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
Belmont's distributor received a complaint from the user facility and reported the following: "sorry to inform that we have found a faulty/defective of, 902-00045 belmont hyperthermia pump procedure pack kit during the case on (b)(6) 2020 in (b)(6) medical centre by dr.(b)(6) in (b)(6) (lot: 2019-1113).We discover that the solution starts to leak from the machine once start pumping and there is a crack on the tubing.The case was continued by replacing the disposable set and it was done smoothly after that.".

Brand Name
THE BELMONT RAPID INFUSER
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key11041240
Report Number1219702-2020-00117
Device Sequence Number16402422
Product Code LGZ
UDI-Device Identifier00896128002589
UDI-Public(01)00896128002589(17)221130(10)20191113
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K152208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberPROCEDURE KIT
Device Catalogue Number902-00045
Device Lot Number2019-11 13
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2020
Initial Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1